×

Three-variable equations of posets. (English) Zbl 1012.06001

Summary: An independent base for three-variable equations of posets is found.

MSC:

06A06 Partial orders, general
08B05 Equational logic, Mal’tsev conditions
08B20 Free algebras
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] J. Ježek, P. Marković, M. Maróti and R. McKenzie: Equations of tournaments are not finitely based. Discrete Math. 211 (2000), 243-248. · Zbl 0948.05031 · doi:10.1016/S0012-365X(99)00155-7
[2] J. Ježek, P. Marković, M. Maróti and R. McKenzie: The variety generated by tournaments. Acta Univ. Carolin. Math. Phys. 40 (1999), 21-41. · Zbl 0939.08003
[3] J. Ježek and R. McKenzie: The variety generated by equivalence algebras. Algebra Universalis 45 (2001), 211-220. · Zbl 0980.08004 · doi:10.1007/s00012-001-8162-z
[4] R. McKenzie, G. McNulty and W. Taylor: Algebras, Lattices, Varieties, Volume I. Wadsworth & Brooks/Cole, Monterey, CA, 1987. · Zbl 0611.08001
[5] Vl. Müller, J. Nešetřil and J. Pelant: Either tournaments or algebras? Discrete Math. 11 (1975), 37-66. · Zbl 0301.05114 · doi:10.1016/0012-365X(75)90104-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.